IJPAM: Volume 80, No. 4 (2012)
INTEGRAL INEQUALITIES VIA -CONVEXITY
Department of Mathematics
Seosan, Chungnam, 356-706, KOREA
Abstract. In this article, we obtain some Hermite-Hadamard-like and Simpson-like type integral inequalities for functions whose derivatives in absolute value at certain powers are -convex.
Received: August 12, 2012
AMS Subject Classification: 26D10, 26A51
Key Words and Phrases: Hermite-Hadamard inequality, Simpson's inequality, -convexity
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395